Metrics

From
Generalized Gould-Hopper Based Fully Degenerate Central Bell Polynomials by Ugur Duran and Mehmet Acikgoz Turkish Journal of Analysis and Number Theory. 2019, 7(5), 124-134 doi:10.12691/tjant-7-5-1
Views
2714
Html 2447
Abstract 267
13 September 2019 (publication date) through 30 June 2022 *
22.22 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1651
PDF603
Epub549
XML312
PPT0
Figures99
Tables88
Export: 1408
RIS353
BibTex564
Endnote491
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com